# SDR SWAA2025041422752

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 12,537 hours, 6,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORT THAT GIRT BAR ON FORWARD ENTRY DOOR IS DIFFICULT TO STOW AND UNSTOW<[01] 04 - REPAIRED PER [AMM 25-66-00-201-MAX (DOOR-MOUNTED ESCAPE SYSTEM - MAINTENANCE PRACTICES - PERMANENT)]
